MAUDE Adverse Event Report: RXSIGHT, INC. LIGHT ADJUSTABLE LENS (LAL)

RXSIGHT, INC. LIGHT ADJUSTABLE LENS (LAL)
Model Number 60005
Medical Device Problem Code Optical Distortion (3000)
Health Effect - Clinical Code Visual Disturbances (2140)
Date of Event 08/18/2022
Type of Reportable Event Serious Injury
Event or Problem Description
Site reported that a patient with a medical history of lasik surgery for both eyes was implanted with light adjustable lenses (lal) in both eyes.Right eye was implanted (b)(6) 2022.Left eye was implanted (b)(6) 2022.The right eye underwent one adjustment and did not complete required light treatments.The right eye's last available refraction and visual acuity on (b)(6) 2022 was "plano 20/25".Prior to completing the required light treatments, the patient complained of glare and demanded an iol exchange.Rxsight's first awareness date was (b)(6) 2022.On (b)(6) 2022, the iol exchange for the right eye was confirmed to have been completed on (b)(6) 2022.Refer to mfr report #: 3012712027-2022-00040 for information on the patient's left eye.
 
Additional Manufacturer Narrative
The explanted lens has not been returned to manufacturer and is currently unavailable for evaluation.

Brand Name
LIGHT ADJUSTABLE LENS (LAL)
Common Device Name
LIGHT ADJUSTABLE LENS (LAL)
Manufacturer (Section D)
RXSIGHT, INC.
100 columbia
aliso viejo CA 92656
Manufacturer (Section G)
RXSIGHT, INC.
100 columbia
aliso viejo CA 92656
Manufacturer Contact
jim zhang
100 columbia
aliso viejo, CA 92656
MDR Report Key15442888
Report Number3012712027-2022-00039
Device Sequence Number5594756
Product Code PZK
UDI-Device Identifier00818806020593
UDI-Public01008188060205931121061017240531
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P160055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/16/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/31/2024
Device Model Number60005
Device Catalogue Number60005
Device Lot NumberL07-003268
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/17/2022
Initial Report FDA Received Date09/16/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/10/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age47 YR
Patient SexMale